How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46291
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I'm taking Ciprofloxacin 250mg two tablet twice a day. I have

Customer Question

I'm taking Ciprofloxacin 250mg two tablet twice a day.
I have been taking it for 2.5 days.
Today I noticed that my stools are quite dark.
What does it mean? What should I do? Should I worry or it's a normal side effect?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
dark brown stools are normal.
tar black stools are a sign of bleeding from your stomach or esophagus
but dark brown is 100% normal
best to take a probiotic daily when you are taking cipro antibiotics to prevent diarrhea caused by the antibiotics and prevent c diff bowel infections from antibiotics.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com

Related Medical Questions